# SDR SWIA200718817

- Difficulty date: October 27, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 12,803 hours, 11,234 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Drive Unit
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6133 - RIGHT REVERSER UNLOCK MESSAGE INFLIGHT.  REPLACED PNEUMATIC DRIVE UNIT PER CRJ 200 MM 78-32-03.  OPS CHECK GOOD, P/N: 126758-7, S/N OFF: 2178.
